# SDR 2008FA0000774

- Difficulty date: October 31, 2008
- Submitted: November 19, 2008
- Operation: General aviation
- Aircraft: N315PD
- Make and model: Agusta A119
- Aircraft serial: 14035
- Engine: Pwa PT6B37A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Tab
- Part number: 709010401101
- Part serial: J135997
- Condition: Delaminated
- Location: Main Rotor Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON POST FLIGHT IT WAS NOTICED THE MAIN ROTOR BLADE TRIM TAB WAS SERIOUSLY DELAMINATED AND SEPARATED IN FLIGHT. THIS PROBLEM HAS OCCURRED NUMEROUS TIMES IN THE PAST.  SOME OCCASIONS REQUIRED THE BLADE TO BE REMOVED AND SENT BACK TO THE MFG FOR REPAIR.  AS IN THIS CASE, OTHER TIMES THE BLADE WAS ABLE TO BE REPAIRED AT OUR FACILITY IAW MM.  MFG IS AWARE OF THIS PROBLEM AND STILL HAS NOT CORRECTED IT.  PROBABLE CAUSE IS THE BONDING MATERIAL AND/OR THE BONDING PROCEDURE.  (K)
